# SDR CA040806003

- Difficulty date: August 5, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 1,032 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840212
- Part serial: 98306H2185
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT CRUISE ALTITUDE THE LT WINDSHIELD SHATTERED. FLIGHT CREW DESCENT TO 16000 FEET ALTITUDE AND LANDED AT SAFELY.   WINDSHIELD ASSY WILL BE REPLACED.
